|Barked: Wed Jul 1, '09 7:39am PST |
|Hi..I have two Cavalier, Cali and Zoe. Cali can not use Comfortis. It makes her letharic, she breathes funny and acts like she is drugged for 2 to 3 days. We tried it the first month, symptoms were not as bad, but by the second time we gave it she became worse. I told our vet and we switched both dogs back to Interceptor.
Our vet said a few of the clients are complaining about the same side effect.
Also we tried to give Zoe (our littlest cav) a prescribed seditive called "Ace" to calm her and keep her still after a surgery. It had a terrible side effect and at 6 months she stopped breathing twice. I got her to breath, we rushed her right back to the vets, she stopped breathing there to. They IV'd her with fluids to flush it out of her system. I was so scared. Little dogs seem to have trouble handling some of the medications out there.
|my posts | my page | msg me | my family's posts | gift me | become pals|| [notify]|